Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Epilepsy, CSR in one eye, taking Zeptol CR. Can I stop Zeptol?

Hello Doctor, Iam suffering from Epilepsy for last 17 years. I had last attack 5.5 years ago and i am in a process of tapering the doss. Currently i am taking Zeptol CR 200 once a day(at night). Recently i had a some problem in my right eye and doctor told me it is CSR(Central Serus Rentinopathy). Possible reason could be continuous intake of steroids. My question is Zeptol CR 200 contains Steroid if yes can i talk to my doctor and stop this immediately. Thanks in advance.
Asked On : Mon, 28 May 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for getting in touch with us. As I see, you have been suffering from epilepsy from the last 17 years and currently taking Zeptol CR 200 for it. Zeptol CR does not have steroid and is carbamezapine which is an anti-convulsant and mood-stabilizing drug. It is a commonly used drug for epilepsy. Stopping this drug immediately without Doctor's recommendation is not recommended as it can lead to severe side effects. You should consult your physician and find out the exact cause behind CSR as that can be cause by many reasons. If you were taking any other drugs along with this, please let us know and we will be able to shed further light on your problem. Hope this helped
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor